# SDR ABXA2023032942

- Difficulty date: January 9, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 113,514 hours, 33,043 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: 112T47031
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C22 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE FOUND CORROSION DAMAGE ON THE RH WING LOWER SKIN PANEL NO. 3 APPROX., INBOARD OF WS 176.69 BETWEEN STR 11 AND STR 12. THE CORROSION DAMAGE WAS REMOVED BY BLENDING AFFECTED AREA WITH MINIMUM REMAINING MATERIAL OF 0.478” INCHES FROM INITIAL THICKNESS (CLOSEST TO DAMAGE WITHOUT BLEND) OF 0.545” INCHES, WITH MATERIAL LOSS OF 0.067” INCHES 12.3% MATERIAL REMOVED. THE MATERIAL LOSS OF 0.067” INCHES IS FOUND TO BE OUT OF LIMITS PER SRM 57-20-01. THERE IS NO APPLICABLE REPAIR IN SRM. FCVI  WAS CONTACTED FOR REPAIR EVALUATION. REPAIR COMPLETED PER ABX-REA-5725-64884-00
